# SDR SWAA2021062408708

- Difficulty date: August 11, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED AND HAS OBLONG HOLES 'MARKED' / REPAIRED FORWARD CARGO BAY FWD CORNER SCUFF PLATE PER SRM 53-30-15-2R-1. TO BE INSTALLED ON SWA CARD# 753-646-62-01
